# SDR HALA20240116019

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 54,585 hours, 9,002 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB -  DUE TO A/C NOT PRESSURIZING REF MEL 52-70-1A. INSPECTION ACCOMPLISHED - 10MJ PROXIMITY SENSOR ADJUSTED AS PER AMM 52-71-11-820-801. BITE CHECK OF PSCU PER AMM 52-71-00-704-801A. NO FURTHER FAULTS.
